# SDR CALA2024123101728

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 66,648 hours, 29,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS STUCK ON.   FOUND AAP EMER LIGHT SWITCH PRESSED. DESELECTED AND EMERGENCY LIGHTS TURNED OFF. OK FOR SERVICE PER AMM 33-51-00.
